# SDR SWAA2023010587846

- Difficulty date: January 3, 2023
- Submitted: January 5, 2023
- Operation: Air carrier
- Aircraft: N8325D
- Make and model: Boeing 737-8H4
- Aircraft serial: 37003
- Aircraft time: 33,319 hours, 15,141 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: Aft Service Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT SERVICE DOOR GIRT BAR RETAINING CHAIN BROKEN.   R & R OF AFT SERVICE DOOR SLIDE ASSEMBLY IAW AMM 25-66-01 & MT 725-61-06.
